# SDR ASAA2012071992570

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 22,082 hours, 6,902 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WEATHER RADAR RT CIRCUIT BREAKER POPPED.  ACFT GROUNDED.  ACCOMPLISHED CIRCUIT BREAKER RESET PROCEDURE, NO DEFECTS NOTED REF MM 20-60-01-860-801.  RADAR OPS CHECKED NORMAL.  REF MM 34-43-020-710-802-001.
